Lyrica withdrawal side effects

Common Questions and Answers about Lyrica withdrawal side effects

lyrica

i have been on it 3 times over 4 years ...never had any trouble gettting off it ..some people say it gives them side effects [on here]...i think it depends on what you are taking it for................................
Getting off Lyrica may cause a number of discontinuation side effects. Quitting Lyrica suddenly can result in withdrawal symptoms including insomnia, headache, nausea, diarrhea and flu-like symptoms.
I do know it takes awhile for your body to get use to it. You may want to spaek to your doctor about the side effects.
I'd tell you to consult your doctor, but what she said is nuts, so try another doctor for exact instructions. You are bound to get major side effects without a taper. That is NOT the same as what you may feel like at zero. Good luck to you.
LYRICA is not for everyone. Some of the most common side effects of LYRICA are dizziness and sleepiness. Others are dry mouth, swelling of hands and feet, blurry vision, weight gain, and trouble concentrating. You may have a higher chance of swelling or gaining weight if you are taking certain diabetes medicines with LYRICA. And, if you drink alcohol or take medicines that make you sleepy, you may feel more sleepy when you start LYRICA.
I was told that it takes about 2 months to get the full effects of Lyrica and some of the side effects will subside too. Don't give up now and do not stop without proper instructions and does reductions.
I was put on Lyrica to help with nerve pain and depression. What I did was taper off of it and had no side effects at all. I started taking one every other day for a week, then 1 every 2 days for a week, then so on until you are tapered off. This is just my experience. Hope that helps. I hope something works for you.
duh, right? Yes, yes, the side effects that i thought were from lyrica withdrawal went away.....Nobody can say with certainty when the agony of your ordeal will subside...But more good than you will ever know has come from your just being able to express your pleas... Seek ..seek.. Med help has many specialty forums, other such help web sites exist..ask Don't take too much b12....don't drink too much coconut milk... No wonder cures...just calm....let your mind take you back to good times....
Well I got dyskinesia within two weeks, jerking of the body, hazing in and out not able to read unable to walk. This lyrica withdrawal is brutal, all the other ones took just a couple of days I'm almost up to 30 days and I thought I was getting better and today I'm sicker than ever! Any help for anybody with be greatly appreciated, and if anyone has gone through this does it end?
I have a question regarding lyrica withdrawal symptoms ................ I am currently suffering with this and am on day 38 with no end in sight from these godawful symptoms ............... in fact, it has gotten worse in the last 48 hrs, which is so depressing, as I thought I would improve as I distanced myself from the drug ...
Lyrica shouldn't be stopped abruptly. You should call your doctor for advice. You're describing withdrawal symptoms. Check out the substance abuse forum for some tips on feeling better Staying hydrated is very important. Keep us posted on what's going on with you.
I was under the impression you did not need to taper off Lyrica though you definitely had to taper of Neurontin. I've been on both (and side effects from both prevented me from staying on them.) I can't remember what the taper was for the Neurontin but the Lyrica we just stopped. But it could be the dose I was on. I'd definitely ask your doctor or pharmacist. (Or maybe both.
backed off and made my own personal decision NOT to go on it. Of course, we all are different, we are all affected by side effects differently, but during my research, I was trying to find one....just one bloomin rx medication that would not be loaded w/side effects, warnings to addicts in recovery, etc. that I could take and actually feel ok about taking. My personal choice, particularly after reading this old thread you posted on and the one I referenced for you....was nope....
What are the long term side effects of taking Gabapentin for long term pain control?
I took the Lyrica for a month started the second month and the side effects kicked in. I quite CT and didn't notice any WD's. Did the same thing with Gabapentin. I takes about a month for the side effects of the drug to start showing. I didn't know I wasn't to quit CT. I lucked out I guess. I wouldn't start taking it unless it was the last resort. I know a lot of people on it and it doesn't bother them.
How long do these side effects take to leave your system. It has been about 10 days and she's still a mess.
I have tried Lyrica and the side effects were so near the symptoms of Fibro, I did not realize it was the Lyrica causing them until I came off of it and actually got better, pain wise. I cannot take anything that even hints at mood, such as suicidal thoughts ect...so I have not tried the new one even though my dr keeps pushing it at me. I have some amount of quality of life with what I am on right now and I don't want to mess with it.
I know that this has been from various causes, including an infection, but I hadn't been able to come up with a reason for the way I've felt off and on for the past week. Now I'm wondering if it could be withdrawal from Lyrica. For the past year I've been on 100 mg Lyrica twice a day. It's been a good while since I've thought it was helping with the burning neuropathic pain I've had, especially at night. Also, I'm gaining weight no matter what I do.
My doctor also had to slowly decrease my dosage when it was discovered I couldnt take it for the side effects.. I think it is like alot of meds, works differently for different people. just be careful and stay under your doctor's care while taking it.
We're all lab rats! Yep, cymbalta and lyrica together worked great for me, other than the Lyrica side effect of weight gain, coupled with sudden onset hypertension- I had to come off of it :( But it seriously reduced my pain by like 80%. Good luck!
I have taken it before and had no issues with stopping it. Like any drug, there are side-effects and only you can determine how your body is responding to it. Sometimes the benefits outweigh the side-effects. I feel you would benefit, like PlateletGal commented, from seeing a physician who is familiar with FMS/CFS. This way they aren't guessing you have one or the other and can find the best treatment for you.
No weight gain either? I read the side effects and it seems to not have the same side effects as Lyrica at all. I have been told that both are similar type drugs, chemically. Thanks so much for your valuable feedback.
I was having so many side effects that I deciced to quit taking all the meds. After the 2nd day I was so dizzy I could barely stand. I also can't sleep and have terrible nightmares that wake me up. I got flu-like symptoms, nauseau, sinus congestion, muscle aches, chills and a fever. Is this all from quitting the meds? I am also coughing a lot. I don't know if I just happened to get sick at the same time I quit.
I never heard of gabapentin being abused or anyone having withdrawal with it. I took it for nerve pain and had no problem coming off it. I did have some bad side effects, which is why I came off it. But something recently was sent to all the local hospital and doctors from our police chief warning about pill abuse and gabapentin was on the list of drugs being abused.
I have read on this forum that some people do not agree that this medication works or that they have had side effects but so far I have not had problems with them.Again I have only been taking them for six days but so far they are working for me.Wishing the best.
This port is used to pump in the $20,000 a liter poison they call chemo. I did 3 treatments out of 8. I couldn't stand the side effects. STILL on pain pills at this point. I switch to Oxycodone because I don't like the hydros having APAP/tylenol mixed in. I've read that it's easy to do major liver damage with that stuff, so I told my oncologist to change my script to oxycodone. He agreed.
I'VE TAKEN LYRICA BEFORE AND HAD SERIOUS SIDE EFFECTS (ZOMBIE, SLURRED SPEECH, ETC.) SUBOXONE(8MG cut into 5 pieces) IS USED FOR OPIANT WITHDRAWAL. DON'T HAVE THAT. I KNOW THAT MANY DRUGS HAVE PROVED USEFULL FOR OTHER CONDITIONS. THEY TOOK MY KEYS WHILE I WAS ON SUBOXONE BEFORE. THE FAMILY IS VERY CONCERNED ABOUT TAKING THE LYRICA AGAIN AND THEN TAKING IT WITH SOMETHING ELSE THAT IS SUPPOSED TO BE VERY POTENT. HAS ANYONE HAD THIS COMBINATION AND WHAT WAS THE OUTCOME?
Check out this link: http://pub37.ezboard.com/bthenewaddictionmedicineforum Click on "The Recipe." This is an aid for withdrawl symptoms. You can also go to the Family Forum for support and dialogue and answers to your questions. No medical advice just experience. Good luck and hang in there.
I thought Tramadol was an amazing drug. Very few of the side effects of narcotics, but excellent pain control. I had no clue that I could become seriously addicted to it. I don't even know if any of the normal therapies for managing withdrawal would work for tramadol, but I've somewhere down the road anyway. I just wish I knew how long it would all take. It's so muc easier to be in a hard place if you know when it's going to end. I guess I'm paying for my pain free months this month.
MedHelp Health Answers